LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 5  high cholesterol/high tryglicerides none worked well on cholesterol level and even better on tryglycerides M 41 2 years
5/6/2003
 2  Lower Cholesterol Will not continue taking Lipitor! After taking for only 3 days I experienced general overal weakness..fatigue..nausea..diziness..trembling..trouble concentrating..sadness..moodiness..insomia..neck pain..dull headaches..feverish..clamy feeling..tingly feeling in hands and scalp....basically felt rotton all day long. Would wake up feeling good, but about an hour or so after taking Lipitor all the above symptoms returned. Others swear by this drug, but they can have it. Doctor took me off of it, but I would have done so myself anyway. Felt like I was being poisened quite honestly! Thank GOD I found this website, as all I could find on the web was how WONDERFUL Lipitor is! Maybe for some, but not for all of us obviously. F 53 3 days
4/26/2003
 3  High cholesterol I am experiencing lower leg pain that is a throbbing,burning sensation. Does not bother in a.m. but begins mid-afternoon and continues into evening. Neurologist finds no nerve involvement so think it must be drug-related. Are others having this problem? F 72 2.5 years
3/24/2003
 2  High Cholesteral Severe headaches. Memory loss and extreme tiredness. Dr. wanted me to take 40mg per day and I said no. I would try the 20 mg. I am sensitive to medication. I was told to stop for a week and call back if my symptoms stop. I don't know if I want to take even a lower dosage. F 56 5 days
2/3/2003
Email
 1  High cholesterol severe pain in left calf I was only on lipitor for 2 months but I started getting cramps in my left calf and it started to get worse until it was pain and I had trouble standing for longer periods of time. Went off the lipitor and within 2 days my calf was better. Thank God I only took it for 2 months. Sure, it lowered my cholesterol from 326 to 187 but it is not worth it if you have to live with pain. F 42 2 months
2/3/2003
 3  High Chloresterol Extreme Right Shoulder Pain, more pronounced at night to the point I wake up frequently because the pain wakes me up. Also experiencing short term memory loss, irratibility and fatigue. On advice from Dr. went off it for a week but did not experience any relief. It did significantly lower LDL and HDL levels but tired of pain. MD will probably send me to Orthopedic Specialist upon next visit. Additionaly taking 6mg folic acid and B6 to combat high homosysteine levels. M 53 3 years
2/2/2003
 3  hc 57
2/2/2003
 1  Cholesterol Muscle wasting; weakness; fatigue; diarrhea; anorexic; Placed on 10 mg even though Cholesterol WNL. Symptoms progressive. Was on it 18 months with weight loss of 20 pounds and all muscles wasting. Kidney function became a problem and significan heart muscle weakness. M 77 18 months
11/24/2002
Email
 1  High Cholesterol Muscle & joint pain; severe vision problems; fibromyalgia numbness in limbs; lupus IF -0 were a choice, that would have been my rating. I lost my job; for 2+ years I got bounced from doctor to doctor with all these symptoms and an "illness" could not be diagnosed. God forbid any doctor want to blame the almighty Pfizer. This is THE most prescribed drug in America & it is awful. Cholesterol didn't/couldn't cause me near that problems that Lipitor is responsible for causing. M 37 30 days
11/21/2002
 1  cholesterol jointaches,pains in legs,musclesoreness.feet pains,hips neck,backpain,fingers,toes,head,chest,ribs hurt.rashes,itches.have been on lipitor for4+yrs.i have type2 diabetes.had2 knee surguries.things have got worse instead of better.i am 54yrs old female and feel much older.ww F 54 4 years
11/10/2002
 1  cholesterol jointaches,pains in legs,musclesoreness.feet pains,hips neck,backpain,fingers,toes,head,chest,ribs hurt.rashes,itches.have been on lipitor for4+yrs.i have type2 diabetes.had2 knee surguries.things have got worse instead of better.i am 54yrs old female and feel much older.ww ihave stopped taking this drug.i havent took it for 2days and am feeling better hope i continue too.also on capiten,glcotrol,toprol,lasix,&ultram. F 54 4 years
11/10/2002
 1  High Chol. Muscle pain in left elbow, pain in feet After reading all these comments I've come to the conclusion that I too have suffered the effects of this drug and will not take again. I'm very curious if these affects can be reversed. So glad I "happened" upon this website. M 44 2 years
11/6/2002
Email
 2  Extremely high cholesterol Stomach cramps, muscle pain, lower back pain, irritability, flu-symptoms, malaise. After reading in several sites what the experiences were of other patients-- I would only recommend Lipitor as a last resort. M 58 6 days
11/5/2002
 1  cholesterol 189 Hell on earth. Took 10 mg for three weeks and stopped. Will be seeing my doctor in four days and will tell him what I think, It's dangerous stuff. Will never touch this junk again. Asked my pharmacist about all the pain especially back, he said it couldn't be the Lipitor! Really.... I will probably have to take a blood test but, the results will have no bearing on my decision. No Lipitor, there is something very wrong with it. I'm only 40 yrs old and I felt like 90, on the verge of death. I couldn't move because of the pain, couldn't sleep or woke up at 11am and could get out of bed, made very irrational moves while driving, couldn't remember where I left my dog 10 minutes before or who I had dinner with last night, had miniscus surgery 3 months ago and now it is painful again, constipation and stomach pain, always hungry. GREAT STUFF. I'll take my chances without it thanks. Quality of life is more important a number, and I can't stand the smell of tiger balm anymore!! I think more reseach is needed, something is not right here. M 40 21 days
10/24/2002
 5  cholesteral none -blood tests every 6 months to monitor possible side effects. after 3 years, nothing to report so far M 56 3 years
10/9/2002
 4  high cholesterol and tri. after visiting this site it is like looking into a mirrow.i have had most of the problems many are having,infact it is 4 am can not sleep for just turning in bed is painful. decided to do a little research on LIPITOR it has dropped cholosterol from 395 to 187 and tri from 1100 to 300 but i wounder if it worth the side-effects. before medication had mild heart attack was put on lipitor, at first i felt good but now back pain and tiredness is at a high level, my wife complains that i need exercise but she does not understand i hurt just as much now as i did with the heart attack, i guess it all boils down to if i could get some rest, but seems impossible for just moving in bed is painful. M 46 1.5 years
9/8/2002
 4  high cholesterol greatly reduced cholesterol levels. But I've been experiencing muscle/joint pain, mostly in legs, thighs /calves. Some in arms. At times pain so bad I can hardly move or walk with a limp as I favor the bad leg. Works for cholesterol, but if these are the side effects, I think I'll take my chances with the cholesterol - doesn't make sense to have low cholesterol if I can't move or do anything else. M 58 30 months
8/29/2002
 1  high cholesterol I have been taking this medication for more than 4 years for cholesterol. It has reduced the numbers, BUT I now have totally changed my way of life with general weakness, constant leg pain, and specifically terrible pain in my feet and ankles. The bottoms of my feet hurt to the point of where I can no longer walk comfortably, and have experienced loss of balance several times a day. It is making me feel like 75 instead of 50 and I researched the web and came to this site. I have been telling my MD about symptoms for months. Blood tests keep coming back normal. Doc says must be circulation. I feel like I'm wearing someone else's feet sometimes! Tingling toes to numb toes and sore ankles and legs. I finally get his attention and he tells me he's changing prescriptions to Mevacore (hello....it's the same thing)........After research I am quitting the medication and will give it a month to see what happens. Anyone put me onto some good information about withdrawals? Been reading some things I really don't like............. M 50 4 years
8/13/2002
 4  very high cholesterol After about 1 1/2 years of 40mg my MD upped the dose to 60mg. Shortly afterward I began noticing hip soreness and leg soreness. It feels like my joints don't want to work. Also noticed increase in level of fatigue. F 43 2 years
8/5/2002
 3  To lower cholesterol Possible body stiffness and joint pain. F 64 2 years
7/28/2002
BACK TO TOP